# SDR 2008UALA06060

- Difficulty date: October 10, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 32,024 hours, 8,606 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Regulator Valve
- Part number: 3415251
- Condition: Faulty
- Location: Hydraulic System
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: D

## Discrepancy

C-HYD DEM PUMP EICAS AND PRESS LIGHT ILLUM WITH AIR DEM PUMP SWITCH IN ON POSITION ONLY WITH POWER AT IDLE.  SUSPECT MAYBE C1 DEMAND PUMP LOW OUTPUT.  REPLACED ADP, NO HELP. SUSPECT OVERSPEED CARD.  REPLACED SPEED CARD, NO HELP.  REPLACED ADP PRESSURE REGULATOR VALVE, OPERATES OKAY.
